Polynomial convexity of some sets in Cn

  • M. M. Smirnov
  • E. M. Chirka


Polynomial Convexity 
These keywords were added by machine and not by the authors. This process is experimental and the keywords may be updated as the learning algorithm improves.


Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

Literature cited

  1. 1.
    V. S. Vladimirov, Methods of the Theory of Functions of Several Complex Variables [in Russian], Nauka, Moscow (1964).Google Scholar
  2. 2.
    G. Khudalbergenov, “Polynomial and rational convexity of the union of compacta in Cn,” Izv. Vyssh. Uchebn. Zaved., Mat., No. 2, 70–74 (1987).Google Scholar
  3. 3.
    E. M. Chirka, “Approximation of continuous functions holomorphic on smooth manifolds in Cn,” Mat. Sb.,78, (120), No. 1, 101–123 (1969).Google Scholar
  4. 4.
    E. Kallin, “Polynomial convexity: the three spheres problem,” in: Proc. Conf. Complex Analysis, Minneapolis (1964), Springer, Berlin (1965), pp. 301–309.Google Scholar
  5. 5.
    H. Rossi, “The local maximum modulus principle,” Ann. Math.,78, 9–19 (1963).Google Scholar
  6. 6.
    P. Thomas, “Enveloppes polynomialles d'unions de plans reels dans C2,” in: AMS Lecture Notes 37th Summer Research Inst. Univ. California, Santa Cruz, July (1989).Google Scholar
  7. 7.
    B. Weinstock, “On the polynomial convexity of the union of two maximal totally real subspaces of cn,” Math. Ann.,282, 131–138 (1988).Google Scholar

Copyright information

© Plenum Publishing Corporation 1992

Authors and Affiliations

  • M. M. Smirnov
    • 1
    • 2
  • E. M. Chirka
    • 1
    • 2
  1. 1.M. V. Lomonosov Moscow State UniversityUSSR
  2. 2.Steklov Mathematical InstituteUSSR

Personalised recommendations